# SDR 98ZZZM502

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N930FT
- Make and model: Boeing 727-23
- Aircraft serial: 19387
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Worn
- Location: Bs 947/910
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED WEAR MARKS ON THE LEFT AND RIGHT KEEL BEAM LONGERONS AT THE MAIN LANDING GEAR DOOR HINGES, STATION 947 LEFT AND STATION 910 RIGHT.  REPAIRED BY BLENDING AWAY THE DAMAGED AREAS, FLAP PEENED, ALODINED, PRIMED AND CORROSION PREVENTATIVE TREATED.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N930FT-53-016-EAC.  (M)
